Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Pregnant, heavy bleeding, dark brown spotting. Taking crinone progesterone suppositores. Sediment?

Hello! I am 6 weeks 1 day pregnant and started having some bleeding yesterday. I was not soaking through any pads at all but it seemed fairly heavy to me. Mostly dark brown, some dark red at times. From about 4pm yesterday until now I am having dark brown/rust colored spotting with what is like sediment when i go to the bathroom. I am also on Crinone progesterone suppositores so I think maybe the sediment is from those?? I am just very nervous and would like an expert opinion on what is going on?
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  273
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hi, welcome to HCM I am Dr Das
From your history, it seems to be not caused by progesterone supposittry.
Do an urgent USG of whole abdomen, to detect what is going on. It is unusual to have such bleeding in this time.
So, you have to call your treating doctor for an urgent examination.
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor